# SDR ABXA010408

- Difficulty date: July 20, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 55,409 hours, 43,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196132
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUSELAGE FRAME 617 WAS CRACKED ON THE FORWARD SIDE JUST UNDER FLOOR CUSP ON TOP ROW OF FASTENERS. REPAIRED AREA IAW REA D953-41707MR.
